On tests for multivariate normality

Malkovich, J. F., Afifi, A. A. . Journal of the American Statistical Association 1973. 68 :176-179

Locate this article in:

Bibtex

@article{CIS-12300,
  Author = {Malkovich, J. F. and Afifi, A. A.},
  Title = {On tests for multivariate normality},
  Journal = {Journal of the American Statistical Association},
  Volume = {68},
  Year = {1973},
  Pages = {176--179},
  Keywords = {Kurtosis, Monte Carlo, Kolmogorov-Smirnov test, Skewness, Cramér-von Mises test, Shapiro-Wilk test}
}

Similar articles